# SDR REXA2022022300240

- Difficulty date: February 21, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 41,566 hours, 32,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GA41106006
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR EMERGENCY LIGHT INOP DURING LINE CHECK.             REMOVED AND REPLACED SERVICE DOOR EMERGENCY LIGHT BULB IAW CRJ-700   AMM 33-50-01. PERFORMED OPS CHECK OF PAX DOOR EMERGENCY LIGHT.   OPS CHECK GOOD. P/N ON/OFF: 8GA411060-06
